Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 148, NWS Fort Worth, TX

June 15, 2015Young County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 15, 2015, 5:24 PM CDT for Young County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2015, 5:24 PM CDT (22:24 UTC)
Expired
Jun 15, 2015, 8:15 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Young County, TX

The radar

The Dyess AFB radar (KDYX), 91 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 5:45 PM CDTFLASH FLOODOlney, TXSOME ROADS IN SOUTH ONLEY CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 459 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
459 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

867 
WGUS54 KFWD 152224
FFWFWD
TXC503-160115-
/O.NEW.KFWD.FF.W.0148.150615T2224Z-150616T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
524 PM CDT MON JUN 15 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN YOUNG COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 815 PM CDT
    
* AT 522 PM CDT...DOPPLER RADAR INDICATED SEVERAL THUNDERSTORMS 
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF 
  RAIN HAVE ALREADY FALLEN ON GROUND SOAKED BY VERY HEAVY 
  RAINFALL YESTERDAY. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GRAHAM...OLNEY AND NEWCASTLE. 

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3340 9895 3339 9851 3307 9859 3304 9895

$$

75
2 follow-up statements
039 
WGUS74 KFWD 152310
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
610 PM CDT MON JUN 15 2015

TXC503-160115-
/O.CON.KFWD.FF.W.0148.000000T0000Z-150616T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YOUNG TX-
610 PM CDT MON JUN 15 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
NORTHWESTERN YOUNG COUNTY...

AT 608 PM CDT...DOPPLER RADAR INDICATED MODERATE TO HEAVY RAIN 
CONTINUING TO FALL OVER PORTIONS OF THE WARNED AREA. SOME ROADS IN 
THE OLNEY AREA ARE CLOSED DUE TO HIGH WATER...AND OTHERS TO THE 
SOUTHWEST MAY HAVE HIGH WATER ON THEM. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GRAHAM...OLNEY AND NEWCASTLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3340 9895 3339 9851 3307 9859 3304 9895

$$

75
830 
WGUS74 KFWD 160042
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
742 PM CDT MON JUN 15 2015

TXC503-160050-
/O.CAN.KFWD.FF.W.0148.000000T0000Z-150616T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YOUNG TX-
742 PM CDT MON JUN 15 2015

...THE FLASH FLOOD WARNING FOR NORTHWESTERN YOUNG COUNTY IS
CANCELLED...

HIGH WATER OVER SOME ROADS AND STREETS ARE RECEDING...AND THE THREAT 
OF FLASH FLOODING IS OVER. PLEASE CONTINUE TO HEED ANY ROAD 
CLOSURES.

LAT...LON 3340 9895 3339 9851 3307 9859 3304 9895

$$

75

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 3:31 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jun 15, 3:31 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
331 PM CDT MON JUN 15 2015

.SYNOPSIS...
AN ACTIVE WEEK OF WEATHER IS ON TAP FOR NORTH AND CENTRAL TEXAS.
THE TROPICAL SYSTEM IN THE GULF CONTINUES TO BECOME BETTER
ORGANIZED AND IS SET TO IMPACT OUR AREA BEGINNING ON TUESDAY AND
LASTING POSSIBLY THROUGH THURSDAY. WIDESPREAD HEAVY RAIN LEADING
TO FLOODING WILL BE THE MAIN CONCERN WITH THIS SYSTEM...AND AS A
RESULT... A FLASH FLOOD WATCH IS BEING ISSUED WITH THIS FORECAST
PACKAGE AREA-WIDE FROM TUESDAY MORNING THROUGH THURSDAY EVENING.

&&

.SHORT TERM...
SCATTERED SHOWERS AND STORMS HAVE DEVELOPED ACROSS MUCH OF THE
AREA AGAIN TODAY WITH AN UNCAPPED UNSTABLE AIR MASS IN PLACE.
STRONGER UPPER FORCING COUPLED WITH A REMNANT MCV HAVE LED TO
INCREASED COVERAGE OF SHOWERS AND STORMS IN OUR WESTERN ZONES. THE
MAJORITY OF THIS ACTIVITY WILL BEGIN TO DISSIPATE WITH LOSS OF
DAYTIME HEATING BUT A FEW ISOLATED SHOWERS AND STORMS WILL STILL
BE POSSIBLE OVERNIGHT. DESPITE RELATIVELY LIGHT APPEARANCE ON
RADAR REFLECTIVITY...THESE SHOWERS AND STORMS HAVE BEEN EFFICIENT
RAINFALL PRODUCERS WITH SOME SITES PICKING UP A QUICK 0.10 TO 0.20
INCHES OF RAIN. THIS IS NOT SURPRISING GIVEN THE VERTICAL PROFILE
IN PLACE SHOWN BY OUR MORNING SOUNDING WITH PRECIPITABLE WATER
VALUES ALREADY IN EXCESS OF 2 INCHES AND A DEEP WARM CLOUD DEPTH.

THERE IS STILL UNCERTAINTY REGARDING THE TRACK AND TIMING OF OUR
UNNAMED TROPICAL SYSTEM...AND THEREFORE WILL AVOID DELVING INTO
SPECIFIC TIMING/LOCATION IMPACTS...BUT IT DOES APPEAR SET TO MAKE
LANDFALL ON TUESDAY MORNING ALONG THE TEXAS COAST. LATEST MODEL
GUIDANCE HAS BEEN CONVERGING TOWARD A SLOWER AND MORE WESTWARD
TRACK WHICH WOULD TAKE THE LOW PRESSURE CENTER WEST OF THE I-35
CORRIDOR. GIVEN THIS SOLUTION...THIS IMPLIES THE HEAVIEST RAIN
AXIS WILL BE NEAR THE I-35 CORRIDOR WITH A FAIRLY LARGE EAST-WEST
BUFFER AREA.

RAIN AND STORMS WILL DEVELOP AND ARRIVE AS MULTIPLE BANDS OF
CONVECTION BEGINNING ON TUESDAY MORNING OR EARLY AFTERNOON.
COVERAGE AND INTENSITY WILL GENERALLY BE ON THE INCREASE THROUGH
TUESDAY EVENING AND WILL BEGIN TO DIMINISH OVERNIGHT. HEAVY
RAINFALL IS CERTAINLY STILL A POSSIBILITY OVERNIGHT...BUT OVERALL
COVERAGE AND INTENSITY WILL LIKELY BE LESS DURING THIS TIME. ALL
RAIN SHOWERS AND THUNDERSTORMS WILL BE REMARKABLY EFFICIENT RAIN
PRODUCERS WITH ALL GUIDANCE POINTING TOWARD PRECIPITABLE WATER
VALUES NEAR 2.5 INCHES BY TUESDAY AFTERNOON/EVENING WITH THE
COLUMN SATURATED TO 300MB. IT WILL NOT TAKE LONG FOR LOCATIONS TO
PICK UP IMPRESSIVE RAINFALL TOTALS...AND AS A RESULT...FLOODING
ISSUES ARE LIKELY TO BE REAGGRAVATED IN MANY LOCATIONS THROUGH THE
MIDDLE OF THE WEEK. FLASH FLOODING WILL BE LIKELY WHERE CELL
TRAINING OCCURS.

MOST GUIDANCE SHOWS THE LOW PRESSURE CENTER NEAR OUR SOUTHEAST
ZONES BY WEDNESDAY MORNING. ADDITIONAL WIDESPREAD CONVECTION IS
EXPECTED THROUGHOUT THE DAY ON WEDNESDAY AS OUR ENTIRE CWA REMAINS
IN A FAVORABLE ZONE FOR TROPICAL CONVECTION. THE HEAVIEST AND MOST
WIDESPREAD RAINFALL IS LIKELY TO OCCUR ON WEDNESDAY AS THE LOW
PRESSURE CENTER TRAVERSES OUR CWA FROM SOUTH TO NORTH.

SUBSTANTIAL DIFFERENCES IN GUIDANCE BEGIN TO OCCUR BY LATE
WEDNESDAY REGARDING THE SPEED OF THIS SYSTEM AS IT CONTINUES TO
PUSH NORTHWARD. WITH RELATIVELY WEAK FLOW ALOFT...THERE IS NOT A
STRONG MECHANISM TO USHER THIS SYSTEM OUT OF OUR AREA. INSTEAD IT
WILL BE FORCED TO ROUND THE RIDGE POSITIONED OVER THE
SOUTHEASTERN CONUS BEFORE BECOMING INGESTED IN THE STRONGER UPPER
FLOW WHICH IS DISPLACED WELL TO THE NORTH. AS A RESULT...WE HAVE
CARRIED THE FLASH FLOOD WATCH THROUGH THURSDAY EVENING SINCE IT IS
POSSIBLE LINGERING CONVECTION FROM THIS SYSTEM WILL STILL BE
IMPACTING PORTIONS OF OUR CWA.

CHANGES CAN AND WILL BE MADE TO THE CURRENT FORECAST AS NEW DATA
IS ACQUIRED AND ANALYZED...BUT THESE ARE SOME OF THE EXPECTATIONS
AT THE CURRENT TIME. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES
ACROSS THE CWA ARE LIKELY BY THURSDAY EVENING. AN AXIS OF 2-4
INCHES IS POSSIBLE NEAR THE I-35 CORRIDOR...OR JUST EAST OF WHERE
THE LOW PRESSURE CENTER WILL TRACK. IT IS ALSO POSSIBLE THAT SOME
VERY LOCALIZED AREAS THAT EXPERIENCE MULTIPLE STRONGER STORMS
PICK UP AMOUNTS MUCH HIGHER THAN 4 INCHES IN OUR CWA...BUT DO NOT
HAVE THE CONFIDENCE TO ADVERTISE ANY SPECIFIC LOCATIONS OR
SPECIFIC HIGHER AMOUNTS AT THIS TIME.

ONE THREAT THAT CANNOT BE OVERLOOKED ON TUESDAY AND WEDNESDAY IS
THE TROPICAL CYCLONE /TC/ TORNADO THREAT. THE THREAT FOR TC TORNADOES
IS HIGHEST IN THE RIGHT-FRONT QUADRANT WITH RESPECT TO THE TC
MOTION VECTOR...SO GENERALLY NORTHEAST OF THE LOW IN THIS CASE. GIVEN
THE CURRENT FORECAST TRACK THIS PLACES THE HIGHEST THREAT ALONG
AND EAST OF THE I-35 CORRIDOR...WHICH DOES CURRENTLY APPEAR TO
HAVE A TYPICAL TC TORNADO ENVIRONMENT CHARACTERIZED BY TALL THIN
CAPE AND STRONG SHEAR YIELDING LOW BULK RICHARDSON NUMBERS. THE
MAIN TIME FRAME I AM CONCERNED WITH RIGHT NOW IS TUESDAY
AFTERNOON AS SOME OF THE INITIAL OUTER BANDS STREAM NORTHWARD
THROUGH THE CWA. THE THREAT FOR LOW-TOPPED SUPERCELLS IS
GENERALLY LARGEST IN THE OUTER BANDS WHERE HIGHER INSTABILITY IS
POSSIBLE DUE TO THE CHANCES FOR A FEW BREAKS IN THE CLOUDS LEADING
TO LARGER SURFACE BASED INSTABILITY. LOW LEVEL SOUTHERLY WIND
FIELDS ASSOCIATED WITH THIS SYSTEM MAY BE IN EXCESS OF 50
KTS....AND WHEN COUPLED EASTERLY SURFACE WINDS...WILL CREATE
PREFERABLE LOW-LEVEL SHEAR AND LARGE LOOPING HODOGRAPHS WITH 0-3
KM HELICITY VALUES NEAR 300-400 M2/S2. THIS THREAT WILL CERTAINLY
BEAR WATCHING ON BOTH TUESDAY AND WEDNESDAY.

&&

.LONG TERM...
AS EXPECTED...UNTIL THERE IS A BETTER HANDLE ON THE TRACK AND
SPEED OF THE TROPICAL SYSTEM...THERE IS MUCH UNCERTAINTY IN THE
EXTENDED FORECAST. SOME LINGERING SHOWERS AND STORMS WILL BE
POSSIBLE ON FRIDAY AS AN ELONGATED POSITIVELY TILTED UPPER TROUGH
PERSISTS JUST TO OUR WEST. THE GFS IS QUICK TO BUILD IN AN UPPER
RIDGE OVER THE WEEKEND CUTTING OFF OUR PRECIP CHANCES WHILE THE
ECMWF LINGERS SOME CHANCES FOR RAIN OVER OUR SOUTHEAST ZONES.
REGARDLESS...TEMPERATURES SHOULD RETURN TO THE LOW 90S FOR MUCH OF
THE AREA BY NEXT WEEKEND WITH MUCH LOWER RAIN CHANCES IN PLACE
THAN WHAT WE WILL EXPERIENCE MID-WEEK.

STALLEY

&&

.AVIATION...
/ISSUED 1250 PM CDT MON JUN 15 2015/
THE PRIMARY AVIATION WEATHER CONCERN THIS AFTERNOON AT ALL NORTH
TEXAS TAF SITES WILL BE SCATTERED THUNDERSTORMS. THE MOST FAVORED
TIME FOR STORMS WILL BE DURING THE HEAT OF THE AFTERNOON MUCH LIKE
THE PAST SEVERAL DAYS. OTHERWISE...VFR CONDITIONS WILL PREVAIL
THROUGH THIS EVENING.

LOW LEVEL MOISTURE WILL REMAIN HIGH ACROSS NORTH TEXAS THROUGH THE
NIGHT AND THIS WILL RESULT IN A RETURN OF MVFR TO IFR CEILINGS
DURING THE OVERNIGHT AND MORNING HOURS TUESDAY. RAIN CHANCES WILL
ALSO BE ON THE INCREASE TUESDAY MORNING AS A TROPICAL SYSTEM IN
THE GULF MOVES INLAND.

A SOUTHEAST WIND THIS AFTERNOON WILL SLOWLY BACK TO THE EAST
TUESDAY AS THE TROPICAL LOW MOVES INLAND. WIND SPEEDS WILL RANGE
FROM 8 TO 13 KNOTS ALONG WITH SOME HIGHER GUSTS.

79

&&

.AVIATION...
THE PRIMARY AVIATION WEATHER CONCERN THIS AFTERNOON AT ALL NORTH
TEXAS TAF SITES WILL BE SCATTERED THUNDERSTORMS. THE MOST FAVORED
TIME FOR STORMS WILL BE DURING THE HEAT OF THE AFTERNOON MUCH LIKE
THE PAST SEVERAL DAYS. OTHERWISE...VFR CONDITIONS WILL PREVAIL
THROUGH THIS EVENING.

LOW LEVEL MOISTURE WILL REMAIN HIGH ACROSS NORTH TEXAS THROUGH THE
NIGHT AND THIS WILL RESULT IN A RETURN OF MVFR TO IFR CEILINGS
DURING THE OVERNIGHT AND MORNING HOURS TUESDAY. RAIN CHANCES WILL
ALSO BE ON THE INCREASE TUESDAY MORNING AS A TROPICAL SYSTEM IN
THE GULF MOVES INLAND.

A SOUTHEAST WIND THIS AFTERNOON WILL SLOWLY BACK TO THE EAST
TUESDAY AS THE TROPICAL LOW MOVES INLAND. WIND SPEEDS WILL RANGE
FROM 8 TO 13 KNOTS ALONG WITH SOME HIGHER GUSTS.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  74  86  74  82  74 /  40  70  70  80  80
WACO, TX              72  86  73  82  74 /  50  80  70  80  70
PARIS, TX             72  85  72  82  72 /  40  70  70  80  80
DENTON, TX            73  86  73  79  72 /  40  70  70  80  80
MCKINNEY, TX          72  85  72  84  73 /  40  70  70  80  80
DALLAS, TX            77  86  76  82  75 /  40  70  70  80  80
TERRELL, TX           72  85  73  82  72 /  40  70  70  80  80
CORSICANA, TX         73  85  74  82  73 /  50  80  70  80  70
TEMPLE, TX            71  86  71  82  72 /  50  80  70  80  70
MINERAL WELLS, TX     72  84  70  80  72 /  50  70  70  70  80

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM TUESDAY MORNING THROUGH THURSDAY EVENING
FOR TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&

79/77
Hazardous weather outlook, Jun 15, 3:30 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
330 PM CDT MON JUN 15 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161245-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
330 PM CDT MON JUN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.
SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS ALL OF NORTH TEXAS
THROUGH TONIGHT. LOCALLY HEAVY RAINFALL AND CLOUD TO GROUND
LIGHTNING WILL ACCOMPANY SOME OF THE STORMS. A FEW STORMS MAY
PRODUCE GUSTY DOWNBURST WINDS THROUGH EARLY EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THERE IS A GOOD CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
TUESDAY THROUGH THURSDAY AS A TROPICAL LOW PRESSURE SYSTEM MOVES
ACROSS THE REGION. THE PRIMARY HAZARD WITH THIS ACTIVITY WILL BE
FROM HEAVY RAINFALL AND FLOODING. THEREFORE...A FLASH FLOOD WATCH
IS IN EFFECT TUESDAY THROUGH THURSDAY. IN ADDITION TO THE FLOODING
THREAT...A FEW TORNADOES WILL BE POSSIBLE.

SCATTERED THUNDERSTORMS WILL LINGER ACROSS THE REGION THURSDAY
NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...
VERY LIMITED SPOTTER ACTIVATION MAY BE REQUESTED ACROSS NORTH AND
CENTRAL TEXAS BETWEEN 4 PM AND 8 PM TODAY.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:00 PM CDTSpecial Weather StatementFWDFalls, McLennan45 min
Jun 14, 9:30 PM CDTSpecial Weather StatementFWDLimestone, Robertson45 min
Jun 15, 8:39 AM CDTAreal Flood AdvisoryFWDGrayson2 hr
Jun 15, 3:30 PM CDTFlash Flood WatchFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more3 days
Jun 15, 6:49 PM CDTSpecial Weather StatementFWDMontague26 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.